# SDR CA970505026

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 848847
- Condition: Failed
- Location: #3  Hyd
- Part time: 4,757 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, WHEN LANDING GEAR SELECTED DOWN; NOSE GEAR STAYED UP WITH EICAS INDICATION GEAR DISAGREE. HYDRAULIC SYSTEM #3 LOW PRESSURE NOSE GEAR. ON GO AROUND GEAR SELECTED UP OK. SELECTED GEAR DOWN WITH SAME EICAS MESSAGE FOR ABOUT 20 SECONDS. REPLACED #3 HYDRAULIC PUMP DUE TO LOW OUTPUT PRESSURE OF DEMAND.
